# SDR CA990115028

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Parten P.68C
- Engine: Lyc IO360A1B6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Ring
- Part number: LW10925
- Condition: Broken
- Location: Nr 3 Cylinder
- Part time: 1,041 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 3 CYLINDER REPLACED DUE TO BROKEN RING.
